# SDR AALA202504174548

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,548 hours, 40,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD LEFT CABIN EMERGENCY POWER SUPPLY UNIT FAILED TEST. MAINTENANCE REPLACED FWD LEFT CABIN EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38.
